MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. ACUNAV G 10F-90 CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

SIEMENS MEDICAL SOLUTIONS USA, INC. ACUNAV G 10F-90 CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 10043342
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
During an unknown procedure, no image was displayed when the catheter was connected.Surgery was delayed by 10 minutes.The procedure was successfully completed with no patient impact.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide investigation information.The returned catheter was inspected and during the investigation it was found that the root cause of this issue was incomplete insertion of the interconnect tab to the swiftlink connector.This is a case of user mishandling.Reference# (b)(4).

Brand Name
ACUNAV G 10F-90 CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24284759
Report Number3023245-2026-00004
Device Sequence Number9962782
Product Code OBJ
UDI-Device Identifier04056869001036
UDI-Public04056869001036
Combination Product (Y/N)N
Initial Reporter CountrySI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10043342
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown